Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Decision Problem for Exponential Diophantine Equations

Martin Davis, Hilary Putnam and Julia Robinson
Annals of Mathematics
Second Series, Vol. 74, No. 3 (Nov., 1961), pp. 425-436
Published by: Annals of Mathematics
DOI: 10.2307/1970289
Stable URL: http://www.jstor.org/stable/1970289
Page Count: 12
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Decision Problem for Exponential Diophantine Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436